bruises that last for a long time

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 8/9/2006 4:51 PM (GMT -7)   
:-)  Hi everybody, i was wondering if any of you that take just aspirin and maybe an ace inhibitor have a problem with your bruises healing. i have had a bruise on my arm for two weeks and it still looks like it did at the beginning. is this becasue of thein blood, or does it mean there is clottin? thanks for any response. wish me luck i go for aMio View tomorrow to check for blockages.

Ellie2
Regular Member


Date Joined Jul 2006
Total Posts : 34
   Posted 8/9/2006 8:04 PM (GMT -7)   

I wish you all the best.  What kind of a test is a MIO view?  My doctor gives me an Adenoisne Cardiolite every 4 months....and an Echo at the sametime. 

Since I am on Plavix and a baby aspirin daily, I have bruises whenever I bump myself that usually last for about 10 days. 

My Ferritin levels are very low and I am wondering if the Plavix is doing this. 

Good luck tomorrow.


Blueangel
New Member


Date Joined Aug 2006
Total Posts : 18
   Posted 8/10/2006 4:22 AM (GMT -7)   

Good luck with your test!

I didn't notice any bruising on the aspirin & ace inhibitor, but now that I'm back on the plavix it's awful, seems to take them forever to heal.


My Cholesterol #'s
Total-114
HDL- 68
LDL-13
Trig-56
Coreg-(beta blocker), Altace-(ace inhibitor)
Lipitor & Niaspan, Plavix & Aspirin
2003 Heart attack @ 39
1 stent in the LAD
3 yrs. later 3 stents in the RCA
 


Ellie2
Regular Member


Date Joined Jul 2006
Total Posts : 34
   Posted 8/10/2006 9:32 AM (GMT -7)   

BA, did your doctor put you back on Plavix?  Also, I have boo coo's of Coreg samples here but tried them .625 dose and this knocked me for a loop.  I got off of them after 4 days.  How are they for you and do you notice a big difference in how you feel?  I am on Zebeta (Beta) and it is OK.  Thanks for any information.  I am also on Avapro (ace). 

P/S..My cardio sayd NO to knee surgery due to the Plavix.....)-:

ADD On...Your Lipid levels are great!  Good for you.



Blueangel
New Member


Date Joined Aug 2006
Total Posts : 18
   Posted 8/10/2006 4:01 PM (GMT -7)   
Thanks Ellie2,
I'm quit proud of my choles. numbers never had them this good before!!! scool LOL
 
He put me back on plavix with the second set of stents that I got back in April. sad
 
I'm assuming he will take me back off plavix in about 6 months or so kind of like he did last time when I was on plavix.
(Only took it for about 11 months last time!)
 
I take 6.25 Coreg twice daily!! I've had no problems with Coreg other than it takes my energy away!!!! which sucks!!! mad I've taken it since the heart attack back in 2003 I do notice if I miss a dose I feel bad and my hearts skips around.
 
Wish I had boo coo's of Coreg it's pretty pricey!!! everytime I'm at my cardio's office and I ask for free samples he never has any. ARGHHHH
 
When can you get off of plavix to have your knee surgey?
 
My boss use to take Coreg for several yrs. she got so tried of it zapping her energy that her cardio switch her to Zebeta which cause her to get hives now she takes something else don't know what it is.

My Cholesterol #'s
Total-114
HDL- 68
LDL-13
Trig-56
Coreg-(beta blocker), Altace-(ace inhibitor)
Lipitor & Niaspan, Plavix & Aspirin
2003 Heart attack @ 39
1 stent in the LAD
3 yrs. later 3 stents in the RCA
 


Ellie2
Regular Member


Date Joined Jul 2006
Total Posts : 34
   Posted 8/10/2006 7:08 PM (GMT -7)   

According to my cardio yesterday on the phone...I can never get off Plavix until a time comes when new sturdies show that getting off plavix  will not close drug eluting stents thus causing an Acute heart event and or MI.  This came from the horses mouth yesterday. But, he added that he wants me to see a Vascular surgeon to make sure the compromised knee is not causing any deep vein issues caused by  knee problems. If this is the case...then he has to rethink things.   I am calling a vascular vein surgeon tomorrow.  The reason he is so concerned is that I have 5 stents. 2 in the LAD and three in the RCA.

I hope my next Lipid test is as good as yours.  I am on 10mg. of Crestor and every once in awhile I throw in a Zetia for good measure. yeah

Zebeta causes me to wheeze but I do not have a choice.  I was  on Topol XL and I was dragging on that.  Zebeta is OK and it seems to be the best so far but I do drag.  Today, I did a bit more but when I do this my leg and knee suffer. eyes and then I moan and groan.


Blueangel
New Member


Date Joined Aug 2006
Total Posts : 18
   Posted 8/10/2006 8:12 PM (GMT -7)   
Hey Ellie2
Sorry to hear that you have to take Plavix all the time, I do hope they find a way around this so you can get some relief from your knee.
 
Did you have a MI before the stents where put in?


My Cholesterol #'s
Total-114
HDL- 68
LDL-13
Trig-56
Coreg-(beta blocker), Altace-(ace inhibitor)
Lipitor & Niaspan, Plavix & Aspirin
2003 Heart attack @ 39
1 stent in the LAD
3 yrs. later 3 stents in the RCA
 

Post Edited (Blueangel) : 8/10/2006 9:16:59 PM (GMT-6)


Ellie2
Regular Member


Date Joined Jul 2006
Total Posts : 34
   Posted 8/10/2006 8:40 PM (GMT -7)   

Hi BA.

Well, the keystone cops did not think I had an MI before I was stented but two EKG;s showed I had one in the very distal of the LAD but they said I was a fruitcake.... confused   They even bet me a case of pepsi and a trip to the Bahamas that I did not have an MI. They said the EKG's were all wrong and the leads were not placed on correctly when EKG's were taken.  Well, the cath doc placed one stent in the LAD and one in the RCA and told me that I did not have a heart attack and yada yada yada.  I told him I was sure I did.  This is when he bet me and I asked for a Cardiac MRI.  Three days later, I get an e-mail from the stooge and it said, "I lost the bet. You indeed had a small MI in the distal as the MRI showed the scarring".   eyes   I thought an angiogram/heart cath would show a heart attack but apparently it does not all the time unless this guy has catarats.  Then 2 more stents in the RCA and one more in the LAD.  All coated stents.   I have been on Plavix now for 2 years.  I feel I will end of having surgery in the next 6 months, God willing.  I cannot go on like this with this leg.  It is mad getting in an out of the jacuzzi tub.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 8/11/2006 4:18 AM (GMT -7)   
Hi ya dreamy,  Sorry about the bruse eyes .  I dont take any of those medications as you know...but since I have started to have these heart problems or been diagnosed I guess you could say I have developed a huge bruise on my shin that has been there for over 6 months.  I dont know where I got it or if it will go away but it does bother me.  I bruise easily everywhere else, and they last for days and days before they go away.  I dont take an asprin...but I guess I should... eyes

Elisha

http://www.healingwell.com/donate


 


DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 8/11/2006 5:29 PM (GMT -7)   
:-)  hello all. well i went for the mio view, heck ellie i do not know how to explain. i went in at 9am they put in an IV added a little dye and put me on a machine that rotated around. it seems like is was similar to a 64 slice, but not that.  then about an hour later i was taken to cardiology and they had me do a stress atest, and right at the end injected the dye again.  i will not the results for about a week. i did well on the treadmill but it is late friday and i am still very exhausted,it wore me out even though she said i did great.   as for the bruising, it sounds like that is just part of the whole heart experience.  ELS 6 MONTHS is a long time, wow, wonder what that is all about.  BA and ELLIE, you make me really afraid as my cholesteral is 280 with the ldl at180, i just can not figure a way to get it down.  i am waiting to see how you tolerate that crestaor, i lasted three days and had shooting pains across my back  ouch. me and meds do not do well, now just this week i am stopping my lisinopril becasue i am coughing all nite and very dry throat. i will stop to see if that is indeed the culprit, i wish not, i need something to protect me.  i am glad ato be off plavix. ELLIE, what is ferratin? and an anden cardiolite? never heard of that, sorry for the misspelled words.

juliet
Regular Member


Date Joined Aug 2006
Total Posts : 81
   Posted 8/14/2006 1:31 PM (GMT -7)   

 DREAMGIRL,

I'm afraid people will think I'm a battered wife.  I have so many bruises up and down my legs that it is ridiculous.  Just comes with the territory of the great meds we're on.  I can't wait for fall...I can wear pants and cover them up! tongue

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 5:11 PM (GMT -7)
There are a total of 2,904,573 posts in 318,769 threads.
View Active Threads


Who's Online
This forum has 158155 registered members. Please welcome our newest member, Wyatt40.
335 Guest(s), 8 Registered Member(s) are currently online.  Details
goshawk, Alcie, Carolyn2018, DianeB, paniccu, rafaeltoral, Laugh and live, momem3